# SDR ASAA2017031220147

- Difficulty date: March 12, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 34,974 hours, 10,681 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH CAPTAIN`S AND FIRST OFFICER'S FMC/CDU SCREENS WENT BLANK AND AUTOPILOT REVERTED TO CWS ROLL.  SCREENS REAPPEARED AFTER A COUPLE OF MINUTES.  ACFT GROUNDED. PERFORMED FMC BITE IAW FIM 34-61 TASK 801.  IN-FLIGHT FAULTS SHOWS NO FAULTS. PERFORMED FIM 34-61 TASK 804. FMC CDC AND FMC OPS NORMAL. OK FOR SERVICE.
